×

zbMATH — the first resource for mathematics

Misspecified models with dependent observations. (English) Zbl 0512.62114

MSC:
62P20 Applications of statistics to economics
62F10 Point estimation
62H12 Estimation in multivariate analysis
62J02 General nonlinear regression
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akaike, H., Information theory and an extension of the likelihood principle, () · Zbl 0283.62006
[2] Amemiya, T., Regression analysis when the dependent variable is truncated normal, Econometrica, 41, 997-1016, (1973) · Zbl 0282.62061
[3] Amemiya, T., Nonlinear regression models, ()
[4] Bierens, H., Consistent model specification tests, Annals of applied econometrics, (1982), this issue. · Zbl 0549.62076
[5] Billingsley, P., Probability and measure, (1979), Wiley New York · Zbl 0411.60001
[6] Burguete, J.; Gallant, A.R.; Souza, G., On unification of the asymptotic theory of nonlinear econometric models, Econometric reviews, (1982), forthcoming. · Zbl 0496.62093
[7] Chow, G.C., Selection of econometric models by the information criterion, () · Zbl 0473.62102
[8] Chow, G.C., Evaluation of econometric models by decomposition and aggregation, ()
[9] Cox, D.R., Tests of separate families of hypotheses, () · Zbl 0201.52102
[10] Davidson, Russell; Mackinnon, James G., Several tests for model specification in the presence of alternative hypotheses, Econometrica, 49, 781-793, (1981) · Zbl 0472.62108
[11] Engle, R.F., Autoregressive conditional heteroscedasticity with estimates of the variance of united kingdom inflation, Econometrica, 50, 987-1007, (1982) · Zbl 0491.62099
[12] Engle, R.F., Wald, likelihood ratio, and Lagrange multiplier tests in econometrics, (), forthcoming. · Zbl 0581.62094
[13] Gallant, A.R., Inference for nonlinear models, () · Zbl 0313.62048
[14] Goldberg, Richard R., Methods of real analysis, (1964), Blaisdell New York · Zbl 0138.03501
[15] Hannan, E.J., Nonlinear time-series regression, Journal of applied probability, 8, 767-780, (1971) · Zbl 0227.62052
[16] Hausman, J.A., Specification tests in econometrics, Econometrica, 46, 1251-1272, (1978) · Zbl 0397.62043
[17] Hendry, D.F., The behavior of inconsistent instrumental variables estimators in dynamic systems with autocorrelated errors, Journal of econometrics, 9, 295-314, (1979) · Zbl 0445.62116
[18] Huber, P.J., The behavior of maximum likelihood estimates under nonstandard conditions, () · Zbl 0212.21504
[19] Ibragimov, I.A.; Linnik, Y.V., Independent and stationary sequences of random variables, (1971), Wolters-Noordhoff The Netherlands · Zbl 0219.60027
[20] Jennrich, R.I., Asymptotic properties of nonlinear least squares estimators, Annals of mathematical statistics, 40, 633-643, (1969) · Zbl 0193.47201
[21] Ljung, L., On the consistency of prediction error identification methods, ()
[22] Malinvaud, E., The consistency of nonlinear regressions, Annals of mathematical statistics, 41, 956-969, (1970) · Zbl 0206.20504
[23] Rice, John, The approximation of functions, (1969), Addison-Wesley Reading, MA · Zbl 0266.41012
[24] Rosenblatt, M., A central limit theorem and a strong mixing condition, Proceedings of the national Academy of science U.S.A., 42, 43-47, (1956) · Zbl 0070.13804
[25] Rosenblatt, M., Uniform ergodicity and strong mixing, Zeitschrift für wahrscheinlichkeitstheorie und verwandete gebiete, 24, 79-84, (1972) · Zbl 0231.60050
[26] Sawa, T., Information criteria for discriminating among alternative regression models, Econometrica, 46, 1273-1292, (1978) · Zbl 0393.62025
[27] Sims, C.A., Asymptotic distribution theory for a class of nonlinear estimation methods, ()
[28] White, Halbert, Using least squares to approximate unknown regression functions, International economic review, 21, 149-170, (1980) · Zbl 0444.62119
[29] White, Halbert, Nonlinear regression on cross-section data, Econometrica, 48, 721-746, (1980) · Zbl 0442.62050
[30] White, Halbert, Consequences and detection of misspecified nonlinear regression models, Journal of the American statistical association, 76, 419-433, (1981) · Zbl 0467.62058
[31] White, Halbert, Maximum likelihood estimation of misspecified models, Econometrica, 50, 1-25, (1982) · Zbl 0478.62088
[32] White, Halbert; Domowitz, Ian, Nonlinear regression with dependent observations, () · Zbl 0533.62055
[33] Wu, Chien-Fu, Asymptotic theory of nonlinear least squares estimation, Annals of statistics, 9, 501-513, (1981) · Zbl 0475.62050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.